# SDR SWIA971724

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 1,667 hours, 2,386 cycles
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ELEVATOR TRIM BINDS AND SUDDENLY RELEASES IN DSC MODE.  RATE GREATER THAN 1500 RPM.  LUBED BOTH LEFT AND RIGHT TRIM ACTUATORS, OPS CHECK GOOD ON THE  GROUND.
